Banach Lie algebras with compact adjoint action
Doklady Akademii Nauk, Tome 217 (1974) no. 5, pp. 1001-1003
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_217_5_a2,
author = {D. L. Gurarii},
title = {Banach {Lie} algebras with compact adjoint action},
journal = {Doklady Akademii Nauk},
pages = {1001--1003},
year = {1974},
volume = {217},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_217_5_a2/}
}
D. L. Gurarii. Banach Lie algebras with compact adjoint action. Doklady Akademii Nauk, Tome 217 (1974) no. 5, pp. 1001-1003. http://geodesic.mathdoc.fr/item/DAN_1974_217_5_a2/